# SDR AALA20021297

- Difficulty date: September 10, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: DAM5686
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 776 - EN ROUT MIA-EWR - LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  RETURNED TO MIA LANDED WITHOUT INCIDENT.  REPLACED PITCH DAMPER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
